About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 432936, 12 pages
http://dx.doi.org/10.1155/2013/432936
Research Article

Oscillation and Nonoscillation of Asymptotically Almost Periodic Half-Linear Difference Equations

1Department of Mathematics and Statistics, Masaryk University, Kotlářská 2, 611 37 Brno, Czech Republic
2Department of Mathematics, Mendel University in Brno, Zemědělská 1, 613 00 Brno, Czech Republic

Received 18 March 2013; Accepted 20 May 2013

Academic Editor: Ondrej Dosly

Copyright © 2013 Michal Veselý and Petr Hasil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Řehák, “Oscillatory properties of second order half-linear difference equations,” Czechoslovak Mathematical Journal, vol. 51, no. 2, pp. 303–321, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  2. O. Došlý and S. Fišnarová, “Linearized Riccati technique and (non-)oscillation criteria for half-linear difference equations,” Advances in Difference Equations, vol. 2008, Article ID 438130, 18 pages, 2008. View at Zentralblatt MATH · View at MathSciNet
  3. O. Došlý and P. Řehák, “Nonoscillation criteria for half-linear second-order difference equations,” Computers & Mathematics with Applications, vol. 42, no. 3-5, pp. 453–464, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. A. El-Morshedy, “Oscillation and nonoscillation criteria for half-linear second order difference equations,” Dynamic Systems and Applications, vol. 15, no. 3-4, pp. 429–450, 2006. View at MathSciNet
  5. J. Jiang and X. Tang, “Oscillation of second order half-linear difference equations (II),” Applied Mathematics Letters of Rapid Publication, vol. 24, no. 9, pp. 1495–1501, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. P. Řehák, “Generalized discrete Riccati equation and oscillation of half-linear difference equations,” Mathematical and Computer Modelling, vol. 34, no. 3-4, pp. 257–269, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  7. P. Řehák, “Oscillation criteria for second order half-linear difference equations,” Journal of Difference Equations and Applications, vol. 7, no. 4, pp. 483–505, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Y. G. Sun and F. W. Meng, “Nonoscillation and oscillation of second order half-linear difference equations,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 121–127, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. E. Thandapani, K. Ravi, and J. R. Graef, “Oscillation and comparison theorems for half-linear second-order difference equations,” Computers & Mathematics with Applications, vol. 42, no. 6-7, pp. 953–960, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. O. Došlý and S. Fišnarová, “Two-parametric conditionally oscillatory half-linear differential equations,” Abstract and Applied Analysis, vol. 2011, Article ID 182827, 16 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. O. Došlý and H. Funková, “Perturbations of half-linear Euler differential equation and transformations of modified Riccati equation,” Abstract and Applied Analysis, vol. 2012, Article ID 738472, 19 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Fišnarová and R. Mařík, “On constants in nonoscillation criteria for half-linear differential equations,” Abstract and Applied Analysis, vol. 2011, Article ID 638271, 15 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. O. Došlý, J. R. Graef, and J. Jaroš, “Forced oscillation of second order linear and half-linear difference equations,” Proceedings of the American Mathematical Society, vol. 131, no. 9, pp. 2859–2867, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. P. J. Y. Wong and R. P. Agarwal, “Oscillations and nonoscillations of half-linear difference equations generated by deviating arguments,” Computers & Mathematics with Applications, vol. 36, no. 10-12, pp. 11–26, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. P. Agarwal, M. Bohner, S. R. Grace, and D. O'Regan, Discrete Oscillation Theory, Hindawi Publishing Corporation, New York, NY, USA, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. P. R. Beesack, “Hardy's inequality and its extensions,” Pacific Journal of Mathematics, vol. 11, pp. 39–61, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Á. Elbert, “A half-linear second order differential equation,” in Qualitative Theory of Differential Equations, Vol. I, II (Szeged, 1979), vol. 30 of Colloquia Mathematica Societatis János Bolyai, pp. 153–180, North-Holland, Amsterdam, The Netherlands, 1981. View at Zentralblatt MATH · View at MathSciNet
  18. J. D. Mirzov, “On some analogs of Sturm's and Kneser's theorems for nonlinear systems,” Journal of Mathematical Analysis and Applications, vol. 53, no. 2, pp. 418–425, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. O. Došlý and P. Řehák, Half-Linear Differential Equations, Elsevier, Amsterdam, The Netherlands, 2005.
  20. P. Hasil and M. Veselý, “Oscillation of half-linear differential equations with asymptotically almost periodic coefficients,” Advances in Difference Equations, vol. 2013, no. 122, pp. 1–15, 2013. View at Publisher · View at Google Scholar
  21. R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods, and Applications, Marcel Dekker, New York, NY, USA, 2000. View at Zentralblatt MATH · View at MathSciNet
  22. W. G. Kelley and A. C. Peterson, Difference Equations: An Introduction with Applications, Academic Press, San Diego, Calif, USA, 2001. View at MathSciNet
  23. A. Kneser, “Untersuchungen über die reellen Nullstellen der Integrale linearer Differentialgleichungen,” Mathematische Annalen, vol. 42, no. 3, pp. 409–435, 1893. View at Publisher · View at Google Scholar · View at MathSciNet
  24. P. B. Naĭman, “The set of isolated points of increase of the spectral function pertaining to a limit-constant Jacobi matrix,” Izvestija Vysših Učebnyh Zavedeniĭ Matematika, vol. 1959, no. 1 (8), pp. 129–135, 1959 (Russian). View at MathSciNet
  25. F. Gesztesy and M. Ünal, “Perturbative oscillation criteria and Hardy-type inequalities,” Mathematische Nachrichten, vol. 189, pp. 121–144, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. K. M. Schmidt, “Critical coupling constants and eigenvalue asymptotics of perturbed periodic Sturm-Liouville operators,” Communications in Mathematical Physics, vol. 211, no. 2, pp. 465–485, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. H. Krüger, “On perturbations of quasiperiodic Schrödinger operators,” Journal of Differential Equations, vol. 249, no. 6, pp. 1305–1321, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. H. Krüger and G. Teschl, “Effective Prüfer angles and relative oscillation criteria,” Journal of Differential Equations, vol. 245, no. 12, pp. 3823–3848, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. P. Hasil and M. Veselý, “Critical oscillation constant for difference equations with almost periodic coefficients,” Abstract and Applied Analysis, vol. 2012, Article ID 471435, 19 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. F. Luef and G. Teschl, “On the finiteness of the number of eigenvalues of Jacobi operators below the essential spectrum,” Journal of Difference Equations and Applications, vol. 10, no. 3, pp. 299–307, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. P. Hasil, “Conditional oscillation of half-linear differential equations with periodic coefficients,” Archivum Mathematicum, vol. 44, no. 2, pp. 119–131, 2008. View at Zentralblatt MATH · View at MathSciNet
  32. O. Došlý and P. Hasil, “Critical oscillation constant for half-linear differential equations with periodic coefficients,” Annali di Matematica Pura ed Applicata IV, vol. 190, no. 3, pp. 395–408, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. C. Corduneanu, Almost Periodic Functions, John Wiley & Sons, New York, NY, USA, 1968. View at MathSciNet
  34. M. Veselý, “Construction of almost periodic sequences with given properties,” Electronic Journal of Differential Equations, vol. 2008, no. 126, pp. 1–22, 2008. View at Zentralblatt MATH · View at MathSciNet
  35. K. Fan, “Les fonctions asymptotiquement presque-périodiques d'une variable entière et leur application à l'étude de l'itération des transformations continues,” Mathematische Zeitschrift, vol. 48, pp. 685–711, 1943. View at Zentralblatt MATH · View at MathSciNet
  36. P. Řehák, “Hartman-Wintner type lemma, oscillation, and conjugacy criteria for half-linear difference equations,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 813–827, 2000. View at Publisher · View at Google Scholar · View at MathSciNet